# SDR SIMA202001065001

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,131 hours, 32,389 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fumes
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED IN COCKPIT AND CABIN OF ELECRICAL AND OR OIL IN SOURCE.-C/A-ACCOMPLISHED FIM TASK 21-20-00-810-803-A AND ETN EM-72-034, FOUND APU TO BE CAUSE OF OIL FUMES IN COCKPIT WITH PACK 1 ON. DEFFERED APU "M PROCEDURES COMPLIED WITH" AUTH 010215DM-C REF 49-01
